# SDR FDEA200901150205

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 34 L IS GOUGED AT APPROX STRINGER 13 L. BLENDED AREA IN RF TO A310-200 SRM 51-73-10.  ORIGINAL MATERIAL 0.236.  MATERIAL   REMOVED 0.040.  MATERIAL REMAINING 0.196 WITHIN LIMITS IN REF TO DAN 26.  ALODINED IN   REF TO SRM 51-21-10.  PRIMED & PAINTED IN REF TO SRM 51-23-10.
